# SDR MASA2010102901203

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 19,926 hours, 13,761 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fairing
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR FWD HANDLE FAIRING MISSING.  R&R FAIRING.
